CSpace

Browse/Search Results:  1-10 of 93 Help

Selected(0)Clear Items/Page:    Sort:
A novel multi-agent model for chemical self-assembly 期刊论文
AUTOMATICA, 2021, 卷号: 129, 页码: 7
Authors:  Ning, Zheng;  Chen, Ge
Favorite  |  View/Download:2/0  |  Submit date:2021/10/26
Self-assembly  Multi-agent systems  Optimal control  Noise  
Optimal rotated block-diagonal preconditioning for discretized optimal control problems constrained with fractional time-dependent diffusive equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 163, 页码: 126-146
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:19/0  |  Submit date:2021/04/26
Fractional optimal control problem  Numerical discretizations  Block two-by-two linear system  Preconditioning  Spectral bounds  Krylov subspace iteration methods  Convergence property  
Social Optima in Robust Mean Field LQG Control: From Finite to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 4, 页码: 1529-1544
Authors:  Wang, Bing-Chang;  Huang, Jianhui;  Zhang, Ji-Feng
Favorite  |  View/Download:9/0  |  Submit date:2021/06/01
Mathematical model  Games  Robustness  Uncertainty  Optimal control  Stochastic processes  Differential equations  Forward-backward stochastic differential equation (FBSDE)  linear quadratic optimal control  mean field control  model uncertainty  social functional variation  
Neural Network-Based Model-Free Learning Approach for Approximate Optimal Control of Nonlinear Systems 期刊论文
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, 2021, 卷号: E104A, 期号: 2, 页码: 532-541
Authors:  Xu, Zhenhui;  Shen, Tielong;  Cheng, Daizhan
Favorite  |  View/Download:4/0  |  Submit date:2021/10/26
infinite-time horizon  approximate optimal control design  completely model-free  neural network  
An Efficient Numerical Algorithm for Solving Data Driven Feedback Control Problems 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 85, 期号: 2, 页码: 27
Authors:  Archibald, Richard;  Bao, Feng;  Yong, Jiongmin;  Zhou, Tao
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
Stochastic optimal control  Nonlinear filtering  Data driven  Maximum principle  Stochastic optimization  
Optimal selection and release problem in software testing process: A continuous time stochastic control approach 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2020, 卷号: 285, 期号: 1, 页码: 211-222
Authors:  Cao, Ping;  Yang, Ke;  Liu, Ke
Favorite  |  View/Download:55/0  |  Submit date:2020/06/30
Project management  Software testing process  Dynamic programming  Continuous time stochastic optimal control  Optimal software testing and release  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:25/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:24/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates  
Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 4, 页码: 1716-1723
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Portfolios  Optimal control  Nickel  Covariance matrices  Optimization  Indexes  Multiperiod mean-variance portfolio selection  stochastic linear-quadratic (LQ) control  time inconsistency  
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
Authors:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
Favorite  |  View/Download:11/0  |  Submit date:2020/11/18
stochastic differential equations  optimal control  Kolmogorov operators